# SDR CALA2025082808220

- Difficulty date: August 27, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N17254
- Make and model: Boeing 737-8
- Aircraft serial: 43436
- Aircraft time: 14,244 hours, 4,954 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CABIN DOOR GIRT BAR LOOSE. FOUND AFT GIRT BAR CLIP LOOSE ON R1 BUSTLE LOOSE. SERCURED CLIP ON BUSTLE.
